Structural Stability of Diffeomorphisms on Two-Manifolds.

W. de Melo

Inventiones mathematicae (1973)

  • Volume: 21, page 233-246
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Melo, W. de. "Structural Stability of Diffeomorphisms on Two-Manifolds.." Inventiones mathematicae 21 (1973): 233-246. <>.

author = {Melo, W. de},
journal = {Inventiones mathematicae},
pages = {233-246},
title = {Structural Stability of Diffeomorphisms on Two-Manifolds.},
url = {},
volume = {21},
year = {1973},

AU - Melo, W. de
TI - Structural Stability of Diffeomorphisms on Two-Manifolds.
JO - Inventiones mathematicae
PY - 1973
VL - 21
SP - 233
EP - 246
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.